Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 144, NWS Raleigh, NC

June 24, 2007Chatham County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2007, 10:44 PM EDT for Chatham County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2007, 10:44 PM EDT (02:44 UTC)
Expired
Jun 24, 2007, 11:30 PM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Chatham County, NC

The radar

The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 250246
SVRRAH
NCC037-250330-
/O.NEW.KRAH.SV.W.0144.070625T0244Z-070625T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1044 PM EDT SUN JUN 24 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1130 PM EDT

* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER SILER CITY...MOVING EAST AT 20 MPH. PENNY
  SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  SILER CITY...HASTY...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3565 7940 3566 7941 3566 7955 3583 7954
      3583 7925 3586 7924 3588 7925 3586 7921
      3585 7908 3563 7908

$$

MWS
1 follow-up statement
000 
WWUS52 KRAH 250328
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1122 PM EDT SUN JUN 24 2007

NCC037-250332-
/O.EXP.KRAH.SV.W.0144.000000T0000Z-070625T0330Z/
CHATHAM NC-
1122 PM EDT SUN JUN 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHATHAM COUNTY
EXPIRES AT 1130 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE... THE WARNING WILL BE ALLOWED TO EXPIRE. DOPPLER 
RADAR CONTINUES TO INDICATE THAT WIND GUSTS TO BETWEEN 35 AND 45 MPH 
ARE STILL POSSIBLE OVER EXTREME NORTHEASTERN CHATHAM COUNTY... FROM 
JUST NORTH OF BYNUM... EAST TO FEARRINGTON. THESE WINDS COULD DOWN 
SMALL TREE LIMBS... AND TOSS AROUND LIGHT OBJECTS SUCH AS AWNINGS 
AND LAWN FURNITURE. 

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN RALEIGH.

LAT...LON 3565 7940 3566 7941 3566 7955 3583 7954
      3583 7925 3586 7924 3588 7925 3586 7921
      3585 7908 3563 7908

$$

MWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:55 PM EDT, 7 hours 49 minutes earlier.

Area forecast discussion, Jun 24, 2:55 PM EDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EDT SUN JUN 24 2007

.SYNOPSIS...
HIGH PRESSURE CENTERED OFFSHORE WILL BUILD WESTWARD OVER THE REGION
TODAY THROUGH WEDNESDAY... PRODUCING WARM AND HUMID CONDITIONS
THROUGH MID WEEK. A COLD FRONT WILL DROP THEN SOUTH INTO THE AREA...
BRINGING MORE CLOUDINESS AND A BETTER CHANCE OF SHOWERS FOR LATE
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE
EARLY EVENING HOURS AND THEN DISSIPATE WITH LOSS OF HEATING
OVERNIGHT AROUND 9PM. AN OVERNIGHT ISOLATED SHOWER OR TWO IS
POSSIBLE MAINLY IN THE NW PIEDMONT AND WESTERN SANDHILLS. WILL PUT
JUST MENTION OF AN ISOLATED SHOWER AFTER MIDNIGHT IN THE WEST DUE TO
A LITTLE MID LEVEL INSTABILITY ACCOMPANIED BY VERY MOST MID LEVELS.
STRATUS DECK SHOULD SET UP AGAIN TONIGHT WITH INCREASING 925 MB FLOW
SO EXPECT NEARLY OVERCAST SKIES BY MONDAY MORNING WITH A LITTLE FOG.
FOG SHOULD NOT BE WIDESPREAD OR DENSE GIVING THE AMOUNT OF CLOUD
COVER. LOWS TONIGHT WILL BE A COUPLE OF DEGREES WARMER THAN LAST
NIGHT...BUT STILL IN THE UPPER 60S TO AROUND 70...CLOSE TO GUIDANCE.
-JO

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

AN AIR QUALITY ACTION DAY WILL BE IN EFFECT FOR THE TRIAD MONDAY.

DESPITE THE CONTINUED RELATIVELY MOIST CONDITIONS WITH PRECIPITABLE
WATER VALUES RUNNING 125-140% OF NORMAL OVER CENTRAL NC... THE
PROGRESSIVELY STABILIZING MID LEVELS -- PARTICULARLY OVER THE
EASTERN CWA -- WILL LEAD TO LESSER PROBABILITIES OF CONVECTION WITH
EACH DAY. HAVE LEANED TOWARD THE NAM SOLUTION THROUGH MID WEEK... AS
THE GFS CONTINUES TO PRODUCE CONVECTIVE FEEDBACK WHICH WREAKS HAVOC
WITH THE VERTICAL THERMAL AND MOISTURE PROFILES OVER NC. NAM
FORECAST SOUNDINGS ON MONDAY SHOW SURFACE CAPES MOSTLY AT OR BELOW
1000 J/KG DURING PEAK HEATING AND N-CAPE VALUES LESS THAN 0.1 WITH
AN EXTREMELY WEAK WIND PROFILE... AND ITS DEPICTION OF SCATTERED
AFTERNOON STORMS DEVELOPING OVER THE HIGHER TERRAIN AND EASING
SLOWLY EASTWARD LOOKS REASONABLE... ALTHOUGH HAVE HELD ONTO THE
MENTION OF AN ISOLATED STORM CHANCE AREA-WIDE GIVEN THE FAIRLY MOIST
BOUNDARY LAYER. MID LEVEL HEIGHTS CONTINUE TO RISE TUESDAY THROUGH
WEDNESDAY WITH THE ANTICYCLONE DIRECTLY OVERHEAD AND VERY LITTLE
POTENTIAL BUOYANCY INDICATED. HAVE NO POPS MENTIONED EITHER DAY
EXCEPT FOR THE FAR NORTHWEST PIEDMONT INCLUDING THE TRIAD SINCE A
FEW STORMS MAY DROP OFF THE MOUNTAINS. HIGHS 88-92 MONDAY/TUESDAY
AND 90-93 WEDNESDAY WITH CONSIDERABLE SUNSHINE. LOWS IN THE UPPER
60S TO LOWER 70S EACH MORNING. -GIH

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

THE WESTERLIES BEGIN TO INCH SOUTHWARD TOWARD NC WEDNESDAY NIGHT AND
THURSDAY AS THE COLD FRONT DROPS THROUGH THE OHIO VALLEY. INCREASING
LOW LEVEL MOISTURE CONVERGENCE ALONG THE FRONT-PRECEDING PIEDMONT
TROUGH SHOULD ALLOW FOR SCATTERED AFTERNOON AND EVENING STORMS. THE
ECMWF AND THE LAST TWO GFS RUNS AGREE FAIRLY WELL EARLY ON WITH THE
TIMING OF THE COLD FRONT AS IT DROPS SOUTHEAST INTO NC LATE FRIDAY
INTO SATURDAY... PROPELLED BY THE DEEPENING MID LEVEL TROUGH FROM
EASTERN CANADA THROUGH THE ST LAWRENCE VALLEY AND NORTHEAST &
MIDATLANTIC STATES. SOUTHWESTERLY 850 MB WINDS INCREASE TO 15-20 KT
AHEAD OF THE FRONT WHICH SHOULD IMPROVE MOISTURE TRANSPORT
SUFFICIENTLY TO INCREASE POPS TO THE GOOD CHANCE RANGE BY SATURDAY.
THE ECMWF IS A BIT SLOWER THAN THE OP GFS WITH FRONTAL PASSAGE...
AND A SOLUTION IN BETWEEN WITH A LEAN TOWARD THE SLOWER ECMWF IS
PREFERRED... SINCE IT HAS HISTORICALLY BEEN DIFFICULT TO GET A QUICK
FRONTAL PASSAGE IN NC IN THE SUMMER. WILL HOLD ONTO CHANCE POPS
FORWARD THROUGH MUCH OF SATURDAY AS A RESULT. WITH THE DEVELOPMENT
TOWARD A HIGH AMPLITUDE PATTERN OF A WEST COAST TROUGH / ROCKIES TO
PLAINS RIDGE / EASTERN NOAM TROUGH IN THE 7-14 DAY RANGE... EXPECT
WARMER-THAN-NORMAL TEMPERATURES THURSDAY TO TRANSITION TO BELOW
NORMAL READINGS BY SUNDAY. -GIH

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

VFR CONDITIONS THIS AFTERNOON WITH SCT-BKN CUMULUS DECK FROM
3500-5000 FEET WILL PERSIST INTO THE EVENING HOURS. 925 MB SELY FLOW
INCREASES OVERNIGHT AS THE UPPER UPPER RIDGE CONTINUES TO REMAIN IN
PLACE OF THE REGION. WITH A FEW HIGH CLOUDS OVERNIGHT EXPECT MAINLY
LOW STRATUS WITH SOME FOG MONDAY MORNING. CEILINGS WILL AGAIN DROP
TO 300-500 FEET RESULTING IN IFR CONDITIONS MONDAY MORNING WITH SOME
AREAS EXPERIENCING LIFR CONDITIONS. VISIBILITIES DUE TO FOG IN MOST
LOCATION WILL RUN 3 MILES OR BETTER...HOWEVER...SOME LOCATIONS IN
THE EAST ESPECIALLY FROM FAY AND RWI EAST COULD EXPERIENCE
VISIBILITIES LESS THAN ONE MILE.

WITH HEATING THE LOW STRATUS DECK AND FOG WILL LIFT MONDAY BY 13-14Z
GIVING WAY TO A SCT-BKN CUMULUS DECK AROUND 4 KFT.

THE RIDGE OF HIGH PRESSURE START TO BREAK DOWN LATE IN THE WEEK AND
THE NEXT APPROACHING COLD FRONT LOOKS TO MOVE INTO THE AREA LATE FRI
INTO EARLY SAT. -JO

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
AIR QUALITY ACTION DAY FROM 6 AM TO 9 PM EDT MONDAY FOR
NCZ021>023-038-039.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...JO
SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...JO
Hazardous weather outlook, Jun 24, 3:13 AM EDT, 19 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
313 AM EDT SUN JUN 24 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-250715-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
313 AM EDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HOT TEMPERATURES AND HIGHER HUMIDITIES RETURN TODAY THROUGH
MIDWEEK AS A RIDGE ALOFT BUILDS. HEAT INDICES IN THE MID 90S WILL
BE COMMON THIS AFTERNOON... EXCEPT AROUND 90 IN THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AND HUMID WEATHER WILL DOMINATE THROUGH WEDNESDAY WITH ONLY
WIDELY SCATTERED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND
EVENING HOURS. HEAT INDICES WILL LIKELY BE IN THE 95 TO 100 RANGE
EACH DAY... MONDAY THROUGH WEDNESDAY... EXCEPT IN THE MID 90S OVER
THE NORTHWEST PIEDMONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BADGETT

In the hours before

Special weather statement, Jun 24, 9:08 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
908 PM EDT SUN JUN 24 2007

NCZ039-250215-
RANDOLPH-
908 PM EDT SUN JUN 24 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH COUNTY THROUGH
1015 PM EDT...

AT 908 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
THUNDERSTORM STRETCHING FROM NEAR WINSTON SALEM TO LEXINGTON TO
ROCKWELL... MOVING EAST AT 20 MPH. THESE THUNDERSTORMS WILL MOVE
ACROSS WESTERN AND CENTRAL RANDOLPH COUNTY BETWEEN 915 PM AND 1015
PM. STRONG GUSTY WINDS OF 30 TO 40 MPH MAY PRECEDE THE LINE OF
THUNDERSTORMS. SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED ALSO BE EXPECTED WITH THESE THUNDERSTORMS.

PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLETS
FOR UPDATES AND POTENTIAL WARNING INFORMATION.

MWS
Local storm report, Jun 24, 9:46 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
946 PM EDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     DENTON                  35.64N 80.11W
06/24/2007                   DAVIDSON           NC   COUNTY OFFICIAL

            ONE TREE DOWN ON SOUTH MAIN STREET.

0847 PM     TSTM WND DMG     4 W LEXINGTON           35.81N 80.33W
06/24/2007                   DAVIDSON           NC   COUNTY OFFICIAL

            ONE TREE DOWN ON SOWERS ROAD IN CHURCHLAND.

0847 PM     TSTM WND DMG     1 NE RURAL HALL         36.24N 80.28W
06/24/2007                   FORSYTH            NC   TRAINED SPOTTER

            WINDS GUSTING BETWEEN 35 AND 45 MPH ALONG THE FORSYTH
            COUNTY BORDER SOUTHWEST OF GERMANTOWN.

&&

RJONES
Local storm report, Jun 24, 9:48 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
948 PM EDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     1 NE RURAL HALL         36.24N 80.28W
06/24/2007  E45.00 MPH       FORSYTH            NC   TRAINED SPOTTER

            WINDS GUSTING BETWEEN 35 AND 45 MPH ALONG THE FORSYTH
            COUNTY BORDER SOUTHWEST OF GERMANTOWN.

&&

RJONES
Special weather statement, Jun 24, 10:06 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1006 PM EDT SUN JUN 24 2007

NCZ024-039-250300-
ORANGE-RANDOLPH-
1006 PM EDT SUN JUN 24 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS ORANGE AND RANDOLPH COUNTIES
THROUGH 1100 PM EDT...

AT 1006 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CLIMAX TO RANDLEMAN TO ASHEBORO TO 3 MILES
SOUTHEAST OF MARTHA...MOVING EAST AT 20 MPH.

THESE STORMS WILL AFFECT RAMSEUR... ULAH... SEAGROVE... COLERIDGE...
STALEY... AND LIBERTY THROUGH 1100 PM.

GUSTY WINDS OF 40 TO 50 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE
WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS
SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS
COULD BE TOSSED AROUND.

MWS
Local storm report, Jun 24, 10:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     LIGHTNING        BADIN LAKE              35.46N 80.08W
06/24/2007                   MONTGOMERY         NC   LAW ENFORCEMENT

            SEVERAL POWER OUTAGES IN THE AREA.

1000 AM     TSTM WND GST     RANDLEMAN               35.82N 79.80W
06/24/2007  E40 MPH          RANDOLPH           NC   LAW ENFORCEMENT

1005 AM     LIGHTNING        RICHFIELD               35.47N 80.26W
06/24/2007                   STANLY             NC   LAW ENFORCEMENT

            SEVERAL POWER OUTAGES IN THE NORTHERN PORTION OF THE
            COUNTY. LIGHTNING FIRES ALSO REPORTED IN THE MILLINGPORT
            AND RICHFIELD AREAS.

&&

RJONES
Special weather statement, Jun 24, 10:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1029 PM EDT SUN JUN 24 2007

NCZ023-040-250330-
ALAMANCE-CHATHAM-
1029 PM EDT SUN JUN 24 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS ALAMANCE AND CHATHAM
COUNTIES THROUGH 1130 PM EDT...

AT 1029 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM ASHEBORO TO STALEY TO NEAR BURLINGTON AND UNION
RIDGE...MOVING EAST AT 15 MPH.

GUSTY WINDS OF 20 TO 30 MPH WILL PRECEDE THE LINE OF THUNDERSTORMS.
THEN GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED AS THE STORMS MOVE
OVERHEAD. THESE WINDS ARE CAPABLE OF BRINGING DOWN A FEW TREE
LIMBS.

MWS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:33 PM EDTSevere Thunderstorm WarningRAHDavidson72 min
Jun 24, 9:37 PM EDTSevere Thunderstorm WarningRAHMontgomery, Stanly53 min
Jun 25, 3:19 PM EDTAir Stagnation AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph30 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.